MAUDE Adverse Event Report: AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR

AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer called in saying their aed will not charge.They had it plugged in for about two weeks.The screen does not turn on and the aed does not turn on either.When the customer plugged in the device, the aed flashed red for a second.Upon unplugging and replugging in, the device did not flash.Additionally, the aed was unresponsive when performing a status check.
 
Additional Manufacturer Narrative
Investigation was conducted and it was observed there was residue on the pcbas and housings.The residue is most likely due to liquid damage as a result of user mishandling.
 
Event or Problem Description

Brand Name
AVIVE AED WITH AVIVE CONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
AVIVE SOLUTIONS, INC.
185 valley dr
brisbane CA 94005
MDR Report Key20736880
Report Number3026007685-2024-00012
Device Sequence Number21021678
Product Code MKJ
UDI-Device Identifier00860002508559
UDI-Public00860002508559
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown